Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    I am currently on the lucette pill for contraceptive reasons and to clear up my severe acne. I have struggled with acne for such a long time, and have been on loads of various antibiotics, even roaccutane.
    I've just finished my first month of lucette and my skin has so far gotten much worse and I'm really struggling to stay positive with it? Has anyone else been on it? I jut want to know if it'll eventually clear my skin as I dont want to wait 6 months for it to clear up as then theres no point?
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 14, 2018
What's the best type of cheese?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.